# SDR UALA2008120306738

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 52,053 hours, 18,744 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 165 HAS 2EA HOLE CORRODED.  REMOVED BEAM 165 AND TRANSFERRED BRACKETS TO NEW BEAM.  JOINED BEAM BS 200 TO 165.  INSTALLED BEAM 165 IN ACFT.
